# SDR REXA2021051800346

- Difficulty date: April 8, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670347113
- Condition: Corroded
- Location: Bs 847-977 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT IS CORRODED BETWEEN FS 847 TO FS 977 AT RBL 9. - REMOVED AND REPLACED DISCREPANT SEAT TRACK IAW CRJ 700 AMM 53-00-49-400-801-A17 INSTALLED USING WVACT1996. WVAC EMP STAMP #774 MTC
